User Tag List

Page 1 of 2 12 LastLast
Results 1 to 7 of 10

Thread: Hello everyone....... I'd appreciate some help please.

  
  1. #1
    Junior Member Achievements:
    3 months registered250 Experience Points
    samsam's Avatar

    Join Date
    Oct 2011
    Posts
    4
    Country
    UK
    Gender
    Female

    Rolleyes Hello everyone....... I'd appreciate some help please.

    Hello, I am new to this site, but have been suffering with hypothyroidism for 6 years now. Can anyone make sense of my blood results?
    I am taking 150mcg levothyroxine and 10 mcg liothyonine (T3).
    TSH 0.03
    T4 13.7
    T3 4.9
    I understand that my TSH is low, but I'm still feeling so tired, I've had to go part time at work. I can't control my temperature all at. Can't sleep at night, but fall asleep during the day. When I do have a good night sleep, I'm still tired in the morning. I have no energy or enthusiasm to do anything, and look forward to doing nothing! I seem to have lost my personality and patience. This isn't me, and I'm wasting my life away. The doctor said my results don't make sense??? And suggested more bloods in 8 weeks. I'm so fed up with feeling like this, all replies will be gratefully received.
    Thank you.
    Sam x

  2. #2
    Junior Member Achievements:
    3 months registered250 Experience Points
    samsam's Avatar

    Join Date
    Oct 2011
    Posts
    4
    Country
    UK
    Gender
    Female
    Sorry, I've realised that I have put this in the wrong section - that sounds like me at the moment. I will try to get it right next time.

  3. #3
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19
    Hi @samsam sorry to hear about your poor health. Looking at your results, they look okay to me if not perfect. Your TSH is quite low while T4 and T3 are within good range - I'd assume these are actually FT4 and FT3.

    You could be feeling poorly due to poor adrenal glands function or or low Vitamin D and Vitamin B12. Have you had any of these tested or checked?

  4. #4
    Junior Member Achievements:
    3 months registered250 Experience Points
    samsam's Avatar

    Join Date
    Oct 2011
    Posts
    4
    Country
    UK
    Gender
    Female
    Thank you Mike for your reply.
    No I haven't had my adrenal glands checked or vitamin deficiencies. My Dr. has not mentioned/offered this, but I will ask next time I visit. I can always take a supplement myself for Vitamin D and Vitamin B12. I am also struggling with concentration and memory as well.
    I really appreciate your advice, thank you Mike.

  5. #5
    Administrator Achievements:
    Veteran5000 Experience Points
    Thyroid Guy's Avatar

    Join Date
    Nov 2008
    Location
    Birmingham UK
    Posts
    875
    Country
    England
    Gender
    Male
    Sorry to hear your unwell @samsam !!

    Like Mike said it could be a number of things, have you a bedtime routine? Sometimes helps

    Relax before bed, have a bath cup of warm milk, read a book, and chill in bed, it might help!
    I'm not an expert. I'm here to share my Thyroid journey and tell you all my experience of Thyroid disease.
    If you want to chat, please dont hesitate to contact me, I will help where I can!!

    http://www.twitter.com/thyroidhelp

  6. #6
    Junior Member Achievements:
    3 months registered250 Experience Points
    samsam's Avatar

    Join Date
    Oct 2011
    Posts
    4
    Country
    UK
    Gender
    Female
    Thank you for your reply @Thyroid Guy .
    I have looked up the adrenal gland, and this sounds exactly like whats going on with me. I ticked almost the whole list of symptoms and everything is now making sense! They provide a list of self help techniques etc. so I will be starting that today, this includes early to bed everynight. Far too many things have stress me out for far too long and now it's time to change all that. I am so glad I posted on this site, thank you.

  7. #7
    Junior Member Achievements:
    3 months registeredTagger Second Class250 Experience Points
    nino.aziz9's Avatar

    Join Date
    Oct 2011
    Posts
    5
    Country
    England
    Gender
    Female
    Hi @samsam , Sorry to hear your unwell!

    Just wanted to ask you if you read about the THYROID SCANDAL ?


    Sine February 2011 Levothyroxine manufactore moved the production of the drug to another company. In that process changes were made to the inactive ingredients of the drug.

    It turns out that these changes cause some patients to serious medication side effects and imbalances of thyroid hormones.

    Side effects include, among other things, hair loss, obesity, various pains, headache, sleep problems, nervous or irritable feeling, sweating, and more...

    If you also feel a difference this time, then this could be the reason.
    I try to reach all people affected by the change in the ingredients of that drug, and organize a lawsuit against the drug manufacturer.
    Just for your information, the doctors and pharmacies maintain complete silence!

    Best wishes,
    Nino

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 01:55 PM.